# SDR ABXA20120203165

- Difficulty date: February 3, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 36L FS 584 CORRODED.  STRINGER AT STA 484, 36L REPLACED IAW B767 SRM 51-40-02, AND BOEING DWG 143T3220.  AIRCRAFT WAS GROUNDED.
